7.02.2007

Medicine makes me drowsy

So someone asked me to update on my success and failures with Lexapro which is an anti-depressant and anti-anxiety medication. I kind of wanted to wait to post anything until the drug has had it's say, which usually takes 2-3 weeks. I have, however, noticed a particular side-effect that is annoying. Really annoying. Drowsiness. I'm serious, about 2 hours after I take it, for about 4 or 5 hours I can't stop yawning. It's ridiculous. I take the pills around noon, (which is MY morning) and then when I'm going to work between 4 and 5 I am yawning at all of the customers. It's really lame. The yawning makes my eye's fill with tears and my nose drip too, which is really inconvenient as well, because I don't have a desk with kleenix on it. I work with the public in food service and cannot possibly be wiping my nose all the time. After a bit the yawning subsides and I am able to stay awake until 2 or 3am. If this side-effect doesn't go away in a week or so, I will have to start all over with something different. Fun.